# SDR DALA2025091806861

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 38,065 hours, 14,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR (R1) BOTTOM AFT DOOR GUIDE ROLLER WORN. REMOVED AND REPLACED SERVICE DOOR (R1) DOOR GUIDE ROLLER IAW BOEING CMM 52-41-05. ADJUSTED CENTERING GUIDE IAW B737 AMM 52-41-00.
